MAUDE Adverse Event Report: PANORAMIC CORPORATION PANORAMIC X-RAY MODEL PC-1000

PANORAMIC CORPORATION PANORAMIC X-RAY MODEL PC-1000
Model Number 800724-1
Medical Device Problem Codes Mechanical Problem (1384); Device Operational Issue (2914); Maintenance Does Not Comply To Manufacturers Recommendations (2974)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the repair on (b)(6) 2016, our field service technician noted that it appeared maintenance on the machine was performed improperly.The motor was returned and our engineer performed an investigation on the motor.
 
Event or Problem Description
In support of the 2016 correction a field service technician was sent in to inspect the safety mechanism of two machines.He was unable to inspect one machine because the shaft would not spin and the machine would not travel up/down.Since this problem was not reported when the inspection was setup the technician did not have parts to repair the machine and would have to return to repair the machine.The repair was schedule and performed on (b)(6) 2016.During the repair it was determined that the screw motor had failed and the unit was supported by the safety nut.

Brand Name
PANORAMIC X-RAY MODEL PC-1000
Common Device Name
PC-1000
Manufacturer (Section D)
PANORAMIC CORPORATION
4321 goshen road
fort wayne IN 46818
MDR Report Key6114113
Report Number1832462-2016-00018
Device Sequence Number288316
Product Code EHD
UDI-Device Identifier00862309000309
UDI-Public00862309000309
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K870236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Service and Testing Personnel
Type of Report Initial
Report Date (Section B) 11/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dental Assistant
Device Model Number800724-1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2016
Initial Report FDA Received Date11/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1